# SDR 2008UALA03592

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: D31517121
- Part serial: A6588
- Condition: Damaged
- Location: Escape Slide
- Component: Slide
- Component part number: 606611001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS THREADED ASPIRATOR FITTING.  IMPROPER INSTALLATION.  REPLACED ASPIRATOR.
